# SDR 2015FA0000156

- Difficulty date: March 11, 2015
- Submitted: April 24, 2015
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 25,724 hours
- Engine: Cont IO520BB
- Engine time: 1,832 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1141
- Condition: Failed
- Location: Laning Light
- Part time: 5,374 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING LIGHT WAS INOP.  THE TECHNICIAN TROUBLESHOT THE SYSTEM AND DISCOVERED THE LANDING LIGHT FAILED.  THE TECHNICIAN REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
